Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

A converse problem for a hyperbolic equation

  • 29 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. L. Bukhgeim and V. G. Yakhno, “On two problems for differential equations,” Dokl. Akad. Nauk SSSR,229, No. 4, 785–786 (1976).

  2. 2.

    R. Courant, Partial Differential Equations [Russian translation], Mir, Moscow (1964).

  3. 3.

    S. L. Sobolev, Applications of Functional Analysis in Mathematical Physics, Amer. Math. Soc. (1969).

  4. 4.

    0. A. Ladyzhenskaya (editor), Boundary Value Problems of Mathematical Physics and Related Aspects of Function Theory, Plenum Publ. (1971).

  5. 5.

    S. L. Sobolev, “A new method for solving Cauchy problems for partial differential equations of normal hyperbolic type,” Mat. Sb.,1, No. 43 (1936).

  6. 6.

    V. G. Romanov, Integral Geometry and Inverse Problems for Hyperbolic Equations, Springer-Verlag (1974).

  7. 7.

    V. S. Vladimirov, Equations of Mathematical Physics, Marcel Dekker (1971).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 26, No. 1, pp. 39–44, July, 1979.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Yakhno, V.G. A converse problem for a hyperbolic equation. Mathematical Notes of the Academy of Sciences of the USSR 26, 510–513 (1979).

Download citation


  • Hyperbolic Equation
  • Converse Problem